# SDR USAA2013040200026

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 46,880 hours, 17,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED ROW 9 EMERGENCY EXIT LIGHT LENS AS REQUIRED.
